# SDR DALA2016020100779

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD EDGE PAN WITH BEAM 5 OF MID CARGO DOOR.  CRACKS WERE FOUND STOPPED IAW SRM 51-01, 21, A AND STEPS 1, 2 HFEC INSPECTION WAS ACCOMPLISHED AROUND STOP DRILLS NO MORE CRACKS WERE FOUND IAW SRM 51-01, PAR 21, B NEW DOUBLER WAS FABRICATED PAINTED AND INSTALLED IAW SRM 52-03D, FIG 8 AND 51-10-3, PAR 14.
